# SDR CA961128012

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6220 · Main Rotor Head
- Part: Spacer
- Part number: A1551
- Condition: Corroded
- Location: Spindle Assembly
- Part time: 837 hours
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A CYCLIC STICK AND MAIN ROTOR VIBRATION. IT WAS FOUND THAT THE SPINDLE BEARINGS WERE ROUGH. AFTER DISASSEMBLY THE INNER SPACER (P/N A155-1) WAS FOUND TO BE SEVERELY CORRODED AND PITTED. THE PART LOOKED TO HAVE BAD MACHINING. THE BEARINGS BECAME ROUGH DUE TO THE METAL OFF THE SPACER.
